The cylinder homomorphism associated to quintic fourfolds
Compositio Mathematica, Tome 56 (1985) no. 3, pp. 315-329
Cet article a éte moissonné depuis la source Numdam
@article{CM_1985__56_3_315_0,
author = {Lewis, James D.},
title = {The cylinder homomorphism associated to quintic fourfolds},
journal = {Compositio Mathematica},
pages = {315--329},
year = {1985},
publisher = {Martinus Nijhoff Publishers},
volume = {56},
number = {3},
mrnumber = {814550},
zbl = {0589.14038},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CM_1985__56_3_315_0/}
}
Lewis, James D. The cylinder homomorphism associated to quintic fourfolds. Compositio Mathematica, Tome 56 (1985) no. 3, pp. 315-329. http://geodesic.mathdoc.fr/item/CM_1985__56_3_315_0/